Analysis of rectangular waveguide partially loaded with lossy dielectrics

Razaz, M. and Davies, J. B. (1978) Analysis of rectangular waveguide partially loaded with lossy dielectrics. IEE Journal on Microwave, Optics and Acoustics, 2 (1). pp. 1-6. ISSN 0308-6976

Full text not available from this repository.

Abstract

An analysis is presented for rectangular waveguides with partial dielectric loading in the H-plane. Accurate results are given for attenuation and phase constant for lossy dielectric, using both exact and perturbation approaches. Particular attention is paid to the abnormal situation where attenuation can be greater for partial loading than for complete loading by the same lossy material. This abnormality was reported by Bui and Gagne but discounted by them as being mathematically spurious. By contrast, in this paper an exact theory has been used and the abnormality is shown to be genuine, and due to the hybrid mode redistribution of fields.

Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 08 Mar 2011 09:50
Last Modified: 30 Apr 2020 23:49
URI: https://ueaeprints.uea.ac.uk/id/eprint/23034
DOI: 10.1049/ij-moa:19780001

Actions (login required)

View Item View Item